| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that insulin pump was not working.Customer¿s blood glucose was 170 mg/dl.Customer stated that insulin pump had blank screen and insulin pump¿s display did not return even after troubleshooting.Customer was advised to discontinue use of insulin pump and revert to back up plan.Insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the operating currents, self test and displacement test.No blank display anomaly noted during test.(b)(4).